Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal


TitleA perturbed differential resultant based implicitization algorithm for linear DPPEs
Author(s) Sonia L. Rueda
TypeArticle in Journal
AbstractLet K be an ordinary differential field with derivation ∂ . Let P be a system of n linear differential polynomial parametric equations in n − 1 differential parameters, with implicit ideal ID . Given a nonzero linear differential polynomial A in ID , we give necessary and sufficient conditions on A for P to be n − 1 dimensional. We prove the existence of a linear perturbation P ϕ of P , so that the linear complete differential resultant ∂ CRes ϕ associated to P ϕ is nonzero. A nonzero linear differential polynomial in ID is obtained, from the lowest degree term of ∂ CRes ϕ , and used to provide an implicitization for P .
KeywordsDifferential rational parametric equations, Differential resultant, Implicitization, Perturbation
URL http://www.sciencedirect.com/science/article/pii/S0747717111000617
JournalJournal of Symbolic Computation
Pages977 - 996
Translation No
Refereed No